Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: G. S. Ladde, V. Lakshmikantham and A. S. Vatsala
Title: Monotone iterative techniques for nonlinear differential equations
Additional book information: Pitman Publishing Company, Boston, London, Melbourne, 1985, x + 236 pp., $110.00. ISBN 0-273-08707-X.

Review Information:

Reviewer: C. V. Pao
Journal: Bull. Amer. Math. Soc. 18 (1988), 65-67
DOI: https://doi.org/10.1090/S0273-0979-1988-15602-9